Nurofen Ibuprofen Express Liquid Capsules 16 pack

0296560
5 out of 5 stars

Nurofen Ibuprofen Express Liquid Capsules 16 pack

0296560
Was £3.90
£3.40
You save £0.50
5 out of 5 stars
  • Targets pain fast
  • Includes 16 x 200mg liquid capsules
  • Ibuprofen

Nurofen Express Liquid Capsules provide rapid relief from headaches, period pain, dental pain, cold and flu symptoms, back ache, muscular pain, rheumatic pain, migraine, feverishness and neuralgia. Each Liquid Capsule contains: Ibuprofen 200mg Includes Potassium, Sorbitol and E124. See leaflet for full list. Dosage: For oral administration and short-term use only. Adults, the elderly and children and adolescents between 12 and 18 years: Swallow 1 or 2 capsules with water, up to three times a day as required. Do not chew capsules. Leave at least 4 hours between doses. Do not take more than 6 capsules in any 24 hours. Warning: Always read full packaging and leaflet before use.

Was £3.90
£3.40
You save £0.50

Product Information

Nurofen Express Liquid Capsules provide rapid relief from headaches, period pain, dental pain, cold and flu symptoms, back ache, muscular pain, rheumatic pain, migraine, feverishness and neuralgia. Each Liquid Capsule contains: Ibuprofen 200mg Includes Potassium, Sorbitol and E124. See leaflet for full list. Dosage: For oral administration and short-term use only. Adults, the elderly and children and adolescents between 12 and 18 years: Swallow 1 or 2 capsules with water, up to three times a day as required. Do not chew capsules. Leave at least 4 hours between doses. Do not take more than 6 capsules in any 24 hours. Warning: Always read full packaging and leaflet before use.

Brand: Nurofen
Type: Ibuprofen
Pack Qty: 16
Assembly: No
Height: 4.7CM
Width: 10.8CM
Age: Adult Only
Depth: 2.0CM
Bar Code: 5000158100718

Free Returns

If something’s not right, you can return the product to us within 28 days of purchase and we will gladly refund or exchange. Unfortunately, we’re unable to provide a refund or exchange without a valid proof of purchase.

View Terms & Conditions »

Inspire Me

wilkolife-logo-1.png Wilko Inspire Me

Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

Visit Wilko Life »

Registered Seller of Medicines

MHRA Logo

Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

Product Information

Nurofen Express Liquid Capsules provide rapid relief from headaches, period pain, dental pain, cold and flu symptoms, back ache, muscular pain, rheumatic pain, migraine, feverishness and neuralgia. Each Liquid Capsule contains: Ibuprofen 200mg Includes Potassium, Sorbitol and E124. See leaflet for full list. Dosage: For oral administration and short-term use only. Adults, the elderly and children and adolescents between 12 and 18 years: Swallow 1 or 2 capsules with water, up to three times a day as required. Do not chew capsules. Leave at least 4 hours between doses. Do not take more than 6 capsules in any 24 hours. Warning: Always read full packaging and leaflet before use.

Brand: Nurofen
Type: Ibuprofen
Pack Qty: 16
Assembly: No
Height: 4.7CM
Width: 10.8CM
Age: Adult Only
Depth: 2.0CM
Bar Code: 5000158100718

You May Also Like

Customer Reviews

Item removed from saved for later